# SDR ABXA20211031126

- Difficulty date: October 31, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 84,519 hours, 29,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 523095253201
- Part serial: 142411
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK AT TAMPA, MAIN CARGO DECK#2 LATCH CAM PAWL WAS FOUND TO HAVE CORROSION. REMOVED AND REPLACED #2 LATCH CAM IAW ABX 767 AMM 52-32-11.
